# SDR FDEA201004211272

- Difficulty date: April 21, 2010
- Submitted: April 22, 2010
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727227
- Aircraft serial: 21465
- Aircraft time: 43,547 hours, 29,672 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 65198618
- Condition: Cracked
- Location: Bs 294-360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LWR INTERIOR NOSE COMPARTMENT - "DOG HOUSE" - RT LWR NOSE CHORD LEVEL COMPOUND IS CRACKED AND SEPARATING BS 294.5 -360 BILGE.  R & R NEW CHORD NOSE RT PN 65-19861-8 IAW SRM 51-30-2.
